# SDR AALA20140902005

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 72,779 hours, 38,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & CORROSION FOUND ON SKIN AT STATION 674 BETWEEN LONGERONS 29 & 30 LT.  CORROSION & DENT CUT OUT. INSTALLED FILLER, DOUBLER, TRIPLER & FINGER DOUBLER IAW EA MD80-53-036412 & DWG SG09530002.
